Hadi Alizadeh ; Didem Gözüpek - Upper paired domination versus upper domination

dmtcs:7331 - Discrete Mathematics & Theoretical Computer Science, December 16, 2021, vol. 23, no. 3 - https://doi.org/10.46298/dmtcs.7331
Upper paired domination versus upper dominationArticle

Authors: Hadi Alizadeh ORCID; Didem Gözüpek

    A paired dominating set $P$ is a dominating set with the additional property that $P$ has a perfect matching. While the maximum cardainality of a minimal dominating set in a graph $G$ is called the upper domination number of $G$, denoted by $\Gamma(G)$, the maximum cardinality of a minimal paired dominating set in $G$ is called the upper paired domination number of $G$, denoted by $\Gamma_{pr}(G)$. By Henning and Pradhan (2019), we know that $\Gamma_{pr}(G)\leq 2\Gamma(G)$ for any graph $G$ without isolated vertices. We focus on the graphs satisfying the equality $\Gamma_{pr}(G)= 2\Gamma(G)$. We give characterizations for two special graph classes: bipartite and unicyclic graphs with $\Gamma_{pr}(G)= 2\Gamma(G)$ by using the results of Ulatowski (2015). Besides, we study the graphs with $\Gamma_{pr}(G)= 2\Gamma(G)$ and a restricted girth. In this context, we provide two characterizations: one for graphs with $\Gamma_{pr}(G)= 2\Gamma(G)$ and girth at least 6 and the other for $C_3$-free cactus graphs with $\Gamma_{pr}(G)= 2\Gamma(G)$. We also pose the characterization of the general case of $C_3$-free graphs with $\Gamma_{pr}(G)= 2\Gamma(G)$ as an open question.

    Volume: vol. 23, no. 3
    Section: Graph Theory
    Published on: December 16, 2021
    Accepted on: November 3, 2021
    Submitted on: April 7, 2021
    Keywords: Mathematics - Combinatorics,Computer Science - Discrete Mathematics

    Consultation statistics

    This page has been seen 547 times.
    This article's PDF has been downloaded 338 times.